Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

10 days into my taper


[Sa...]

Recommended Posts

I started my taper off of lorazapam 10 days ago. My doctor said to taper by half a mg every week. What I read I felt that was drastic. So I started by using the water taper method. My prescribed amount was 1mg 3x a day. I never used that much in a day. I used it 1 to 2 times a day but not daily. I had the prescription for just over a year. I started my taper at 1.5 mg in 250ml of water. I reduce the daily amount by a progression of 4ml.

The dose is divided 3 times a day. I found this to be doable. I started with a headache but that has subsided. I haven't had anxiety that has been a concern yet.  I also suffer from tinnitus from hearing loss due to my past  occupation. So my balance sometimes feels off and my ears feel full. There is no fluid build up in the ears. I'm interested in supplements that may be beneficial. I read conflicting accounts about supplements.

Link to comment
Share on other sites

Hello Sawdust2o2o, welcome to BenzoBuddies.

 

I'm so pleased you took control of your taper right away, that was very wise of you.  I'm glad to see your symptoms are manageable so far, I fear you may have to deal with increased tinnitus and balance issues since these symptoms are common in benzodiazepine withdrawal.

 

You're correct about supplements, what might work for one, doesn't seem to work for another but the problem is, it's not simply a matter of something not working, it can involve an increase in symptoms which can be painful.  I'd suggest you take a look at our Alternative Therapies & Supplements board to see what others have to say, you can start a new thread or use the search function.

 

If you'd like to connect with others feel free to start a thread on the  Withdrawal Support (during your taper) board to get the support you need.

 

We're happy you found us, please let us know how we can help you.

 

Pamster

Link to comment
Share on other sites

×
×
  • Create New...